# SDR DLM11021285

- Difficulty date: November 2, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 46,427 hours, 5,397 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Leaking
- Location: Mlg Overcenter
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR FAILED TO RETRACT ON  FIRST ATTEMPT.  SECOND ATTEMPT SUCCESSFULL. PERFORMED GEAR SWING TO DUPLICATE PROBLEM.  SWUNG GEAR 4 TIMES. NO PROBLEMS NOTED. SYSTEM CHECKS GOOD.  DURING GEAR SWING, FOUND LT GEAR OVERCENTER LOCK ACTUATOR LEAKING . R & R LT GEAR OVER CENTER LOCK ACTUATOR PER M/M.
